Integral equations with a discontinuous operator
Differencialʹnye uravneniâ, Tome 5 (1969) no. 5, pp. 862-873
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1969_5_5_a7,
author = {N. V. Azbelev and R. K. Ragimkhanov and L. N. Fadeeva},
title = {Integral equations with a discontinuous operator},
journal = {Differencialʹnye uravneni\^a},
pages = {862--873},
year = {1969},
volume = {5},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1969_5_5_a7/}
}
N. V. Azbelev; R. K. Ragimkhanov; L. N. Fadeeva. Integral equations with a discontinuous operator. Differencialʹnye uravneniâ, Tome 5 (1969) no. 5, pp. 862-873. http://geodesic.mathdoc.fr/item/DE_1969_5_5_a7/